MAUDE Adverse Event Report: HANDICARE HANDICARE; C-625 MANUAL TRAVERSE

HANDICARE HANDICARE; C-625 MANUAL TRAVERSE
Model Number 323117
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A basic tabletop function test was performed and it was found that the lift functioned fine, but had signs of strap wear, wear marks in the plastic, loose motor bolts, no grease, cracked and broken covers, and a lot of debris in the lift.The condition this lift currently is in couldn't have occurred in the 8 months since the last preventive maintenance was performed, unless the maintenance was improperly performed or not performed at all.A weight test was performed and the investigator was unable to exactly replicate the failure the (b)(6) reported.
 
Event or Problem Description
We had one of our 625lb handicare ceiling lifts that was holding the vet approximately 18 inches above a toilet when the strap suddenly dropped.The strap is intact but sounds like it slipped, dropping the vet back onto the toilet.The vet was transported to the hospital with a fracture.

Brand Name
HANDICARE
Common Device Name
C-625 MANUAL TRAVERSE
Manufacturer (Section D)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer (Section G)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer Contact
lauren stover
10888 metro ct.
maryland heights, MO 63043
3149436468
MDR Report Key24022780
Report Number3007802293-2025-00010
Device Sequence Number13441667
Product Code FSA
UDI-Device Identifier00810045510484
UDI-Public00810045510484
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number323117
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight91 KG